Skip to content. | Skip to navigation

This is SunRain Plone Theme
You are here: Home / COMMUNITY / Faculty / Professor Khalil Ezzinbi Publications

Professor Khalil Ezzinbi Publications

  • M. A. Diop, K. Ezzinbi and M.M. Zene, Existence and stability of solutions for partial functional impulsive stochastic integrodifferential equations with infinite delay, SeMA Journal, Springer, 73, 17-30 (2016).
  • M. A. Diop, K. Ezzinbi and M. M. Mbaye, Existence and global attractiveness for the pth-mean pseudo almost periodic solutions of a stochastic evolution equation driven by a fractional Brownian motion, Stochastics, formely Stochastics and Stochastics Reports, 87, No. 6, 1061-1093, (2015).
  • K. Ezzinbi and S. L. Rhali, Existence and controllability for nondensely defined partial neutral functional differential inclusions, Applications of Mathematics,Springer, 60, No.3, 321-340, (2015).
  • M. A. Diop, K. Ezzinbi and M.M. Zene,, Existence and stability for impulsive neutral stochastic integrodifferential equations with infinite delay, Gulf Journal of Mathematics, 3, No. 3, 68-84, (2015).
  • N. Boukli and K. Ezzinbi, Existence of weighted pseudo almost periodic solutions for some partial differential equations with delay, Applied Mathematics in Tunisia, Springer, Proc. Math. Stat. 131, 185-202, (2015).
  • K. Ezzinbi, G. Degla and P. Ndambomve, Controllability for some Partial Functional Integrodifferential Equations with Nonlocal Conditions in Banach Spaces, Discussiones Mathematicae, Differential Inclusions Control and Optimization, Vol. 35, 25-46, (2015)
  • K. Ezzinbi and M. Miraoui, Pseudo almost periodic and automorphic solutions in the alpha-norm for some partial functional differential equations, Numerical Functional Analysis and Optimization, Taylor and Francis, Vol. 36, Issue 8, 991-1012, (2015).
  • A. N. Akdad, K. Ezzinbi and L. Souden, Pseudo almost periodic and automorphic mild solutions to nonautonomous neutral partial evolution equations, Nonautonomous Dynamical Systems, Vol. 2, 12-30, (2015).
  • B. Diao, K. Ezzinbi and M. Sy, Existence results in the -norm for a class of neutral partial functional integro-differential equations, Afrika Matematika, Springer, 26, No. 7-8, 1621-1635, ( 2015).
  • K. Ezzinbi and M.A. Taoudi, Sadovskii-Krasnoselskii type fixed point theorems in Banach spaces with application to evolution equations, Journal of Applied Mathematics and Computing, Vol. 49, 243-260, (2015).
  • E. Ait Ddas, K. Ezzinbi and M. Miraoui, (μ,ν)-Pseudo Almost Automorphic Solutions For Some Non-Autonomous Differential Equations, International Journal of Mathematics, Vol. 26, No. 10, 21 pages, (2015).
  • M. A. Diop, K. Ezzinbi and M. M. Mbaye, Measure theory and S 2 -pseudo almost periodic and automorphic process: application to stochastic evolution equations, Afrika Matematika, Springer, 26, 779-812, (2015).
  • K. Aissani, M. Benchohra and K. Ezzinbi, Fractional integro-differential inclusions with state-dependent delay, Discussiones Mathematicae, Differential Inclusions, Control and Optimization, 34, 153-167, (2014).
  • M. A. Diop, K. Ezzinbi and M. Lo, Asymptotic stability of impulsive stochastic partial integrodifferential equations with delays, Stochastics formely Stochastics and Stochastics Reports, 86, No. 4, 696-706, (2014).
  • K. Ezzinbi, H. Toure and I. Zabsonre, Pseudo Almost Automorphic Solutions of Class r for Some Partial Functional Differential Equations, Afrika Matematika, Springer-Verlag, 25, No. 1, 25-41, (2014).
  • M. A. Diop, K. Ezzinbi and M. Lo, Exponential stability for stochastic neutral partial functional integrodifferential equations with delays and Poisson jumps, Semigroup Forum 88, No. 3, 595-609, (2014).
  • M.Adimy, M. Alia and K. Ezzinbi, Functional differential equations with unbounded delay in extrapolations spaces, Electronic Journal of Differential Equations, Vol. 2014, No. 180, 1-16, (2014).
  • K. Ezzinbi, R.N. Wang and P.X. Zhu, Non-autonomous impulsive Cauchy problems of parabolic type involving nonlocal initial conditions, Journal of Integral Equations and Applications, Vol. 26, No. 2, 275-299, (2014).
  • T. Diagana, K. Ezzinbi and M. Miraoui, Pseudo almost periodic and pseudo almost periodic automorphic to some evolution equations involving theoretical measure theory, CUBO A Mathematical Journal, No. 2, 1-31, (2014).
  • K. Ezzinbi and S. L. Rhali, Positivity and stability for nondensely defined partial neutral functional differential equations, Mediterranean Journal of Mathematics, Birkhauser/Springer, 11, No. 2, 429–446, (2014